Leg pain!

lipsie
By lipsie Latest Reply 2009-08-11 21:29:41 -0500
Started 2009-07-09 17:33:50 -0500

Hiya all! I don't see my new doctor until Tuesday but wanted to see if anyone here may know what I may be suffering from. I do have neuropathy in my legs and my legs have been KILLING me the last 3 days more than normal. Today though I notice red patches on them here n there. Does anyone know what this could mean? I am getting paranoid!!


15 replies

Pamelarace
Pamelarace 2009-07-11 15:19:35 -0500 Report

also it could be the start of PAD or venous insufficiency and the red the pooling of blood due to the poor circulation in the legs. spend part of the day with your feet and legs up and if you can and dont have cardiac problems I would tell my clients. lay on the floor with your feet up to the knees resting on a comfortable chair and read for 1/2 hour every day. it helps

lipsie
lipsie 2009-07-12 10:09:45 -0500 Report

Thank you too..also I will see about this as well..thank you also very much. *HugS* Sheila

Pamelarace
Pamelarace 2009-07-11 15:15:12 -0500 Report

I too have this along with the red patches. We have had alot of t storms lately and it seems to increase my leg and foot pain.
until recently I was an RN/MS/CDE and then due to Menieres Disease I lost my balance and hearing and had to retire.
It seems as though the barameter has alot to do with my pain in every way.
Pam

P2putt
P2putt 2009-07-13 11:21:15 -0500 Report

Thank you Pamelarance.You infro is very helpful. I will try the leg raises you suggested. Pete

flores
flores 2009-07-11 11:43:50 -0500 Report

Hello lipsie,I,m Roger I,m sorry to hear about your leg pain.My wife has the same problem and her Dr. gave her Mirapex for restless legs,which helped alot for her leg pain.Also,ask him about Xanax.But for now call pharmacies and ask if they carry BioFlexor,it's an ointment that I used on my wife when she couldn't sleep or rest at night before she got her medicine.It's a maximum relief ointment that you rub gently on legs, it may burn a little but right afterwards it cools down and takes away the pain.Try it and write me later to see if it worked on you.I'll say a prayer for you to get some relief on your legs.Talk later Flores

lipsie
lipsie 2009-07-12 10:09:06 -0500 Report

That you for this advice, I will look into this medicaation and will check back with yass. *HugS* Sheila

P2putt
P2putt 2009-07-11 04:47:32 -0500 Report

I also have neuropathy.I have it in my behind,thighs and calves. It is bothersome during the day but severe after 6pm and throughout the night.I certainly can appricate your pain. About a yr ago I noticed red sores on my legs from below the knees to my ankles. At times they get inflamed and are very uncomfortable.(itchy) .Still Docs don't agree as to cause. No treatment was given
Wish you the best. Hope your pain subsides. :o) Pete

lipsie
lipsie 2009-07-11 08:13:03 -0500 Report

Thanks for your input…sounds like it may be related then but not life threatening. Was your pain more severe during that time…when you had them patches? Mine have started to go away as well of the severe pain. Of course always having the pain with my neuropathy though, just off n on and yes definitely more so at night time. Thanks for sharing!! *HugS* Sheila

P2putt
P2putt 2009-07-13 10:19:50 -0500 Report

They do sound similar.I, like others,have RLS and take meds for it but the meds do not lessen the neuropathy pain. The patches remain but get more or less inflamed.I thank all the subsequent replies. They were very infomative and helpful.

lisah - 55368
lisah - 55368 2009-08-10 22:07:12 -0500 Report

do these red spots have a blister looking top? I break out in those types of sores on my feet, but my doc says that it is a type of shingles. And when you have those sores with RLS it's not a fun time, believe me.

P2putt
P2putt 2009-08-11 08:29:18 -0500 Report

Yes,they do blister. If I scratch too hard they bleed. I'm going to try that BioFlexor. Keep in touch. Pete

lisah - 55368
lisah - 55368 2009-08-11 21:29:41 -0500 Report

right after I started getting them on my feet, my husband (who loves to pop pimples :( ) popped one and the clear fluid started to leak. and where it leaked onto my foot I had smaller spots appear. I told him after that "DON'T POP THEM" lol. I've gotten to the point to where I've either gotten use to the itch or I just can't feel it, although I've been told that the bottoms of my feet are still in good working order, nervewise that is.

lipsie
lipsie 2009-07-11 01:28:06 -0500 Report

Yeah, I have a appointment on Tuesday afternoon…the pain is quite bad but I am baring with it for now. Thanks for your advice and comments. *HugS* Sheila

proud mom
proud mom 2009-07-10 14:47:15 -0500 Report

Hi, I'm proud mom (Irene). I also have neuropathy, I did have some red spots. The doctor seamed to think that they were normal. I would still show them to your doctor but don't worry about it right now.

2009-07-10 13:39:43 -0500 Report

I don't know what that means, but it is something that I would be talking to my doctor about. If you don't have an appointment anytime soon, call the office and ask about it. The doctor may want you to come in. I don't think it is something you should put off.

Next Discussion: recall »